MAUDE Adverse Event Report: BECTON DICKINSON BD INTELLIPORT¿ TABLET KIT; INFUSION SAFETY MANAGEMENT SOFTWARE

BECTON DICKINSON BD INTELLIPORT¿ TABLET KIT; INFUSION SAFETY MANAGEMENT SOFTWARE
Model Number 516704
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.Investigation summary: one photo was received by our quality team for evaluation.From the photo, a tablet displaying two 6ml doses of propofol with a one minute difference was observed.The certificate of compliance was reviewed and there are no non-conformances associated with this issue during production of this batch.The tablet / gateway logs were reviewed and it was found that before the two consecutive doses were recorded, the user attached and detached multiple times.This prompted the system to ask the user to manually enter the dose into the system.This resulted in the two recordings: one from the user injecting the 6ml and one from the entered 6ml dose.Therefore, the system is working as designed.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the bd intelliport¿ tablet kit recorded a duplicate dosage when the syringe was left attached for 60 seconds.The following information was provided by the initial reporter: "it was reported that user notified that the "weird finding - left syringe attached for 60 seconds - and it came up with duplicate 60mg entry" on intelliport tablet.".

Brand Name
BD INTELLIPORT¿ TABLET KIT
Common Device Name
INFUSION SAFETY MANAGEMENT SOFTWARE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14401371
Report Number2243072-2022-00685
Device Sequence Number5607319
Product Code PHC
UDI-Device Identifier00382905167041
UDI-Public00382905167041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number516704
Device Catalogue Number516704
Device Lot Number20028T04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Initial Report FDA Received Date05/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown